# SDR CA131115001

- Difficulty date: November 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,239 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 503801532
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE BACK TRACKING ON THE RUNWAY, FLAPS WE RETRACTED BY FLIGHT CREW AND SHORTLY AFTER A BURNING ODOR WAS NOTICED IN THE CABIN.  THE ACFT RETURNED TO THE APRON AND PASSENGERS WERE DEPLANED.  THE FLIGHT CREW VISUALLY NOTED THAT THE RT INBD FLAP WAS IN THE FULL DOWN POSITION WHILE ALL OTHER FLAPS WERE RETRACTED.  THE RT INBD FLAP ACTUATOR DRIVE ASSY HAD INTERNALLY FAILED.
